advertisement
Question
Posted by: | 2020/09/13

Pregnant after using Tetralysal for acne

Hi doc, I fell pregnant approximately 3 months after stopping tetralysal and the pill. Is this a sufficient break to make sure the baby wont be affected? Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2020/09/15

Hi there

Yes, this should be sufficient. Good luck with the pregnancy! 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement